You are not logged in.

Univariate and multivariate process yield indices based on location-scale family of distributions

Dharmasena, L.S. and Zeephongsekul, P. 2014, Univariate and multivariate process yield indices based on location-scale family of distributions, International journal of production research, vol. 52, no. 11, pp. 3348-3365, doi: 10.1080/00207543.2013.874604.

Attached Files
Name Description MIMEType Size Downloads

Title Univariate and multivariate process yield indices based on location-scale family of distributions
Author(s) Dharmasena, L.S.ORCID iD for Dharmasena, L.S. orcid.org/0000-0002-3362-4819
Zeephongsekul, P.
Journal name International journal of production research
Volume number 52
Issue number 11
Start page 3348
End page 3365
Total pages 17
Publisher Taylor & Francis
Place of publication London, Eng.
Publication date 2014
ISSN 0020-7543
Keyword(s) location-scale family of distributions
univariate and multivariate yield indices
process yield
asymptotic properties
Summary Several measures of process yield, defined on univariate and multivariate normal process characteristics, have been introduced and studied by several authors. These measures supplement several well-known Process Capacity Indices (PCI) used widely in assessing the quality of products before being released into the marketplace. In this paper, we generalise these yield indices to the location-scale family of distributions which includes the normal distribution as one of its member. One of the key contributions of this paper is to demonstrate that under appropriate conditions, these indices converge in distribution to a normal distribution. Several numerical examples will be used to illustrate our procedures and show how they can be applied to perform statistical inferences on process capability.
Language eng
DOI 10.1080/00207543.2013.874604
Field of Research 010401 Applied Statistics
010405 Statistical Theory
Socio Economic Objective 861403 Industrial Machinery and Equipment
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2014, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30064101

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 191 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 09 Jun 2014, 09:48:19 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.